# SDR 9513842704

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE KEEL BEAM CHORDS STRINGERS 29R AND 29L FROM BS 950E TO 1010.  REPAIRED STRINGERS (P/N 65-56441-4), PER EA 27-99059.
